# SDR PIDA08035

- Difficulty date: November 26, 2008
- Submitted: November 27, 2008
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 18,500 hours, 12,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: No Test
- Location: Control Panel
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE BOTTLE PRESSURE LIGHT DOES NOT TEST ON P-61 PANEL.
